Jump to content
CrazyBoards.org

jjk

Member
  • Content Count

    11
  • Joined

  • Last visited

About jjk

  • Rank
    Member

Contact Methods

  • Yahoo
    jameskanuch

Profile Information

  • Gender
    Man
  • Location
    USA
  • Interests
    Music, food, reading, playing with my 4 year old daughter
  1. Well, I was working with my pdoc on reduction from 15 mg down to 5mg with the intent to get off the Saphris (it never really seemed to do anything for me other than make me sleep through anything, fire alarms and barfing kids included). I was at 5 mg for 5 weeks, but unable to see pdoc because she is out of the office the only day of the week I have available (I travel for work). I had almost no impacts from reducing dosages, figured the last bit would be painless as well. NOT. I was frankly surprised, although in retrospect it makes more sense; I remember back more than a year ago when I
  2. Tooladdict, I have just started the same thing that you did, tapering down from 15 mg of Saphris to 5 mg, and now trying to get rid of that last 5 mg. Stopped taking it last night. Had tremors, hot/cold flashes, insomnia. not fun at all. Woke up this morning and tried looking up withdrawal symptoms for Saphris and found the following: - Insomnia - Low-grade fevers - Cold and hot flashes - Cold sweats - Diarrhea - Mild heart palpitations - Light-headedness - Feeling "out of body" - Tremors - Confusion - Nausea - Fatigue - Anxiety Also read from someone else that the effects la
  3. OK, so I'm curious and thought I'd ask. I have bipolar I and GAD. I am also an atheist, and one of the reasons I'm an atheist is because of my "problems". So I thought I'd ask... where do you fall in the whole God vs. No-God spectrum? How do you reconcile your belief structure with your MI? I'm seriously hurting right now from the depression-state blues and have been influenced to try praying etc. and just have a basic functional problem with it: if there is an intercessionary god, why the heck am I stuck being nutso? Your thoughts are appreciated.
  4. Great stuff, folks. Thanks for the tips. BP is new to my life, and I still can't "internalize" it... love the idea of NOT internalizing it. I'm not Bipolar, I HAVE Bipolar.
  5. Wow, it is scary how much that sounds like me. Happy for myself is maybe not much of an option, but at least I can keep from making other people horribly scarred.
  6. abitcrazy, I've been on the testosterone gel in the past (before MI diagnosis), and it did some funky stuff to my moods, so keep an eye on yourself. It sounds stereotypical, but it gave me "roid rage", rapid mood swings, all the good fun stuff. My new edoc is suggesting that I go back on it, and I'm iffy. Good for you that it wasn't a tumor! I remember how scary hearing the same thing was for me.
  7. Hi Anna! Know your probs with the med sensitivity, hope this one sticks for you. Sometimes it just takes getting to the right one.
  8. Thanks, all, I'm glad that I'm here. Rise, thanks for the complement... not sure that I'm accepting it yet, but definitely grappling!
  9. Yesterday I found the board while looking up side effects from a new med, and haven't been far from it since, reading and reading and reading. I intro'd myself briefly in a post I made yesterday, but I feel like doing this for real. So, I'm new. I've never done this before, and when I say "this" I mean: 1. Joined a board, 2. Joined a support group, 3. Let anyone know anything private about myself. No Groups, no nothing. Don't even talk about it with my wife much since I don't want to burden her with my problems. So why now? I guess that's why I'm writing this intro. I'm 39, have a
  10. Thanks. The akathesia was much less irritating last night, didn't slow down my being able to get to sleep. The saphris certainly helps on that front, too....
  11. So, I'm new to the board, which is both good and bad at the same time, isn't it? Short background - I'm sure everyone has to do this at least once, right? About 1 year ago my wife finally got me to go see a pdoc instead of just my idiot GP who had diagnosed me as Testosterone deficient rather than depressed, prescribed me Testosterone patches (and then a cream - I felt just like Barry Bonds except that I still couldn't hit a fastball) which was horrible as it incredibly intensified my mood swings, and then gave me a small prescription for Xanax to take when hit with a Panic attack. My pdo
×
×
  • Create New...